Global convergence in systems of differential equations arising from chemical reaction networks

Banaji, Murad and Mierczyński, Janusz (2012) Global convergence in systems of differential equations arising from chemical reaction networks. Journal of Differential Equations, 254 (3). pp. 1359-1374. ISSN 0022-0396

[img]
Preview
PDF - Final accepted version (with author's formatting)
Download (262kB) | Preview
This item is available in: Library Catalogue

Abstract

It is shown that certain classes of differential equations arising from the modelling of chemical reaction networks have the following property: the state space is foliated by invariant subspaces each of which contains a unique equilibrium which, in turn, attracts all initial conditions on the associated subspace.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20583
Depositing User: Murad Banaji
Date Deposited: 23 Sep 2016 10:14
Last Modified: 13 Oct 2016 14:41
URI: http://eprints.mdx.ac.uk/id/eprint/20583

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year